Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 
 

 

The bar involution for quantum symmetric pairs


Authors: Martina Balagović and Stefan Kolb
Journal: Represent. Theory 19 (2015), 186-210
MSC (2010): Primary 17B37, 81R50
DOI: https://doi.org/10.1090/ert/469
Published electronically: October 23, 2015
MathSciNet review: 3414769
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a bar involution for quantum symmetric pair coideal subalgebras $ B_{\mathbf {c},\mathbf {s}}$ corresponding to involutive automorphisms of the second kind of symmetrizable Kac-Moody algebras. To this end we give unified presentations of these algebras in terms of generators and relations, extending previous results by G. Letzter and the second-named author. We specify precisely the set of parameters $ \mathbf {c}$ for which such an intrinsic bar involution exists.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 17B37, 81R50

Retrieve articles in all journals with MSC (2010): 17B37, 81R50


Additional Information

Martina Balagović
Affiliation: School of Mathematics and Statistics, Newcastle University, Newcastle upon Tyne NE1 7RU, United Kingdom
Email: martina.balagovic@newcastle.ac.uk

Stefan Kolb
Affiliation: School of Mathematics and Statistics, Newcastle University, Newcastle upon Tyne NE1 7RU, United Kingdom
Email: stefan.kolb@newcastle.ac.uk

DOI: https://doi.org/10.1090/ert/469
Keywords: Quantum groups, bar involution, coideal subalgebras, quantum symmetric pairs
Received by editor(s): October 15, 2014
Received by editor(s) in revised form: January 7, 2015, and September 14, 2015
Published electronically: October 23, 2015
Additional Notes: This research was supported by EPSRC grant EP/K025384/1
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society